# SDR SWAA2012102908921

- Difficulty date: October 27, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 42,306 hours, 24,453 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZR LOWER SKIN CRACKED 2 FEET 8 INCHES FROM FUSELAGE-10" FROM AFT SPAR MOD.  REPAIRED SKIN PER SRM.
